# SDR COM30990

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 6114 · Propeller Hub Section
- Part: O-Ring
- Part number: 7503503AG
- Condition: Twisted
- Location: Lt Prop
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER FLUCTUATES 5 TO 10 RPM.  REPLACED PROPELLER PISTON DOME O-RING.
